028 3752 2846
Shopping Basket
Total(Guide Price):

£0.00

View Full Basket
Your basket is currently empty

Anadin Extra Handy Pack 8pk

£1.39 17.4p / each
Please log in or register to buy
Share This Product:

<< Back to Products

Anadin Extra Handy Pack 8pk

Product Information:

Anadin Extra 8 Caplets

Other Information

Anadin*
*Trade Mark

Manufacturers Address

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.

Preparation and Usage

Please read the information leaflet enclosed before use.

Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

CONTAINS PARACETAMOL AND ASPIRIN

DOSAGE:
Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required.
DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS.
If symptoms persist for more than 3 days, consult your doctor.
DO NOT GIVE TO CHILDREN AGED UNDER 16 YEARS, UNLESS ON THE ADVICE OF A DOCTOR.

DO NOT EXCEED THE STATED DOSE

DO NOT TAKE IF:
You are allergic to aspirin, other NSAIDs or any of the other ingredients listed on the enclosed leaflet.
You have or have ever had a stomach ulcer, perforation or bleeding.
You suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
You are breast-feeding.
Talk to your doctor before taking this medicine if you are pregnant, asthmatic or if you suffer from allergic disease, kidney, liver or dehydration problems.

Storage

KEEP ALL MEDICINES OUT OF THE SIGHT & REACH OF CHILDREN.
Do not store above 25°C.

Return To

Careline 0845 111 0151
Here to help you
Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.

Product Marketing

Aspirin, Paracetamol & Caffeine

FOR RELIEF FROM:
Headaches; Feverishness; Period pain; Strains; Migraine; Sprains; Dental pain; Stiffness; Joint swelling; Sciatica; Muscular aches; Lumbago; Rheumatic pain; Fibrositis; Neuralgia; Cold and flu symptoms; Sore throat.

Allergy Other Text

Contains Paracetamol and Aspirin

Brand

Anadin

Features

For relief from headaches, aches & pains

Unit Type

Caplets

Ingredients

Each Tablet contains:, Aspirin BP 300 mg, Paracetamol Ph Eur 200 mg, Caffeine Ph Eur 45 mg

Lower Age Limit

Years
16

Using Our Product Information:

While every care has been taken to ensure this information is correct, food products are constantly being reformulated and nutrition content may change. We would therefore recommend that you do not rely solely on this information and always check products labels.

Where further dietary information is important to you, for example because you have an allergy or specific dietary requirement, you should contact Emersons Online if the product is Emersons Online branded or the product manufacturer if the product is not Emersons Online branded.

Nutritional and guideline daily amounts (GDA) information is based on the typical composition of the product. Guideline daily amounts are those for a typical adult (men and women).

GDA information for non Emersons Online products is calculated by Emersons Online based on information provided to Emersons Online. Emersons Online has no control over the recipe or nutritional content of such products and information on this site may differ from that given on the product label. We would therefore recommend that you do not rely solely on this information and always check products labels.

Although this information is regularly updated, Emersons Online are unable to accept liability for any incorrect information.

This does not affect your statutory rights.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Emersons Online nor without due acknowledgement.